MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 11/17/2025
Type of Reportable Event Death
Event or Problem Description
It was reported the monitor did not generate an alarm for an oxygen desaturation of 30% and the patient passed away.No other clinical information or medical intervention was reported; therefore, good faith efforts are being performed.The device was in use on a patient at the time of the event.
 
Additional Manufacturer Narrative
This complaint is a supplemental to (1218950-2025-000706) due to incorrect registration number used.Box d: based upon updated information, product name changed from 865351 mx40 2.4 ghz smart hopping (b)(4) to 866389 patient information center ix (b)(4) a philips key account manager recalls while performing device inventory for the hospital on (b)(6) 2025 on tisch 14 west, when a nurse reported a few minutes before his onsite arrival a patient expired at (7:15am) while being monitored on the unit.The nurse recalled the patient desaturated to 30 but no alarm was annunciated.The patient was in tisch 14-30, on bed 1.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
A philips key account manager recalls performing device inventory for the hospital on (b)(6) 2025 on tisch 14 west, when a nurse reported a few minutes before his onsite arrival a patient expired at (7:15am) while being monitored on the unit.The nurse recalled the patient desaturated to 30 but no alarm was annunciated.The patient was in tisch 14-30, on bed (b)(6).A good faith effort (gfe) email went out to the key account manager inquiring about the patient's condition, as well as information about the unit at the time of the event.The gfe response was unable to obtain further information.Logs were sent to an internal product support engineer (pse) for further analysis.Summary of technical complaint investigation: the pse indicated there was nothing on 7:15, but there were incidents on (b)(6) at 07:23:38 and at 07:25:49, red alarms generated for desat, when it was 81 respectively 27.But the alarm was acknowledged.Overall, the desat did alarm until it was acknowledged on the pic.The pic is functioning as expected.On (b)(6) 2025 07:26:20, (b)(6) center, t1430-01 sector: tele weak signal generated at 07:26:13.Pic ix: th14esv1, logged inop.On (b)(6) 2025 07:26:20, (b)(6) center, t1430-01 tele weak signal generated at 07:26:13.Pic ix: th14esv1, logged inop.On (b)(6) 2025 07:25:49, (b)(6) center, t1430-01 sector: no spo2t, batt low generated at 07:25:48.Pic ix: th14esv1, logged inop.On (b)(6) 2025 07:25:49, (b)(6) center, t1430-01 desat 27 < 85 ended.T14e-tel13, red alarm.On (b)(6) 2025 07:25:49.(b)(6) center, t1430-01 sector: desat 27 < 85 ended.Pic ix: th14esv1, red alarm.On (b)(6) 2025 07:25:49, (b)(6) center, t1430-01 no spo2t, batt low generated at 07:25:48.T14e-tel13, logged inop.On (b)(6) 2025 07:25:16, inop sound played.Pic ix: th14esv2, alert sound.On (b)(6) 2025 07:25:10, yellow alarm sound played.Pic ix: th14esv2, alert sound.On (b)(6) 2025 07:23:45, inop sound played.Pic ix: th14esv1, alert sound.On (b)(6) 2025 07:23:45, (b)(6) center, t1430-01 acknowledge, pic ix: th14esv1 acknowledge.On (b)(6) 2025 07:23:44, (b)(6) center, t1430-01 acknowledge, pic ix: th14esv1 acknowledge.On (b)(6) 2025 07:23:44, (b)(6) center, t1430-01 acknowledge, pic ix: th14esv1 acknowledge.On (b)(6) 2025 07:23:38, red alarm sound played.Pic ix: th14esv1, alert sound.On (b)(6) 2025 07:23:38, (b)(6) center, t1430-01 sector: desat 81 < 85 generated at 07:23:34.Pic ix: th14esv1, red alarm.On (b)(6) 2025 07:23:38, (b)(6) center, t1430-01 spo2t, 81 <88 ended.T14e-tel13 yellow alarm.On (b)(6) 2025 07:23:38, (b)(6) center, t1430-01 sector: spo2t, 81 <88 ended.Pic ix: th14esv1 yellow alarm.On (b)(6) 2025 07:23:38, (b)(6) center, t1430-01 desat, 81 < 85 generated at 07:23:34.T14e-tel13 red alarm.On (b)(6) 2025 07:23:14, inop sound played.Pic ix: th14esv2, alert sound.On (b)(6) 2025 07:14:23, (b)(6) center, t1430-01 sector: tele battery low generated at 07:14:21.Pic ix: th14esv1 logged inop.On (b)(6) 2025 07:14:23, (b)(6) center, t1430-01 tele battery low generated at 07:14:21.T14e-tel13 logged inop.On (b)(6) 2025 07:14:21, (b)(6) center, t1430-01 user request: ecg - ecg off, t14e-tel13 measurement on/off.Based on the information available, the customer's alleged malfunction could not be confirmed.The reported problem was not confirmed.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23983571
Report Number9610816-2026-100022
Device Sequence Number10621263
Product Code MHX
UDI-Device Identifier00884838104594
UDI-Public(01)00884838104594(10)4.0.1.0
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Device Lot Number4.0.1.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Death;
Patient SexUnknown